| Catalog Number |
07027249190 |
| Medical Device Problem Codes |
High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cobas pure e 402 analytical unit serial number was (b)(6).The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys estradiol iii results from the cobas pure e 402 analytical unit.The result from sample 1 was 2462 pg/ml.On (b)(6) 2025, the result from a new sample from the patient was low.No specific data was provided.On (b)(6) 2025, sample 1 was repeated, and the results were 259 pg/ml and 258 pg/ml.
Additional Manufacturer Narrative
The investigation could not determine a specific root cause.A general reagent or analyzer problem was not present, because the qc and calibration prior to the event were within ranges.No relevant alarms were found in the analyzer alarm trace.